# SDR USAA2012070900042

- Difficulty date: June 13, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CRACK ON FUSELAGE FRAME AT BS 980, S7L.  REPAIRED FUSELAGE FRAME AT BS 980, S7L IAW B737 SRM 53-00-07-2R-1 FIG 201.
